MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM; XPER FLEX CARDIO 2010 REV D

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM; XPER FLEX CARDIO 2010 REV D
Model Number XPER FLEX CARDIO 2010 REV D
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Phone number (b)(6).
 
Event or Problem Description
The customer reported problems with nbp measurement.During operation, the monitor showing ecg signals froze.There was no reported patient impact / injury.
 
Additional Manufacturer Narrative
Analysis was performed by onsite service personnel which included testing of the actual device involved.The results of the analysis confirmed the device did not behave as expected.Based on the results of the analysis, it was determined that the product has malfunctioned.The cause of the reported problem was not established; however, it appears to be related to the software of the flex cardio device.The issue was resolved by replacing the flex cardio device.Based on the information available and results of additional analysis, no further action is necessary at this time.If additional information is received, the complaint file will be reopened for further investigation.This report is in reference to mfr report number 1051786-2021-10001.The case was re-opened review, and corrections have been made to bring the report up to current standards.
 
Event or Problem Description
Philips received a complaint on an xper flex cardio 2010 rev d indicating that during operation, the monitor showing ecg signals froze.The device was in use on a patient at time of event, there was no adverse event reported.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
XPER FLEX CARDIO 2010 REV D
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
deborah currlin
12151 research parkway
orlando, FL 32826
4072753220
MDR Report Key11445264
Report Number1051786-2021-10001
Device Sequence Number17024935
Product Code MWI
UDI-Device Identifier00884838083820
UDI-Public(01)00884838083820
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXPER FLEX CARDIO 2010 REV D
Device Catalogue Number453564667151
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown